Posted by Toad
on November 18, 1999 at 10:16:09:
In Reply to: MY CHILD THAT IS ADHD AND ON RITALIN posted by WILLIAM HOWARD on November 08, 1999 at 19:27:11:
Why do you want to take your child off of Ritalin? Is it helping him? Is it hurting him? You need to ask these questions. If it is having side effects, this needs to be discussed with the doctor and other meds can be looked at. I have two ADD children and have ADD myself. Your son is entering into a time that is tough enough without ADD and tougher with it. If the meds are helping, please don't take him off. I grew up with ADD and didn't know I had it. I can tell you it was very hard. Ritilan is not the bad drug many make it out to be. My son takes it and my daughter takes adderal. I couldn't imagine them growing up without help the way I did. The meds are not cures, however, so your son needs your help as well as your wives in dealing with this. Educate yourself as best you can on ADD. There are support groups all over the country. You can also find a counselor familiar with ADD to help all of you deal with this.